# SDR CA970505008

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Cable
- Part number: 2071000501
- Condition: Damaged
- Location: Fire Shield
- Part time: 943 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TACH CABLE PROTECTIVE SLEEVE FOUND MELTED AND SEPARATED FROM THE ATTACH POINT TO THE ENGINE.  REPLACED.
